# SDR ASAA2022060938780

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOOR SUPPORT SHIELD STA 767-787 HAS CORROSION. GROUNDED - YES. EVALUATED AFT PIT SHIELD STA 767 TO 787.ORIGINAL MAT'L .050REMAINING .019,MAT REMOVED .031FOUND TO BE OUT OF LIMITS IAW ASA B737-800 SRM 53-60-0I-1 AND SRM 53-60-15-1A-1 RECEIVED NEW SHIELD P/N 146A8127012 PO# 0 LOCATED AND DRILLED IAW BAC DWG 146A0081 REV "A"INSTALLED NEW SHIELD IAW ASA B737-800 SRM 51-40-02 AND BAC DWG 146A0031 REV "A".
